# SDR QXEA2017050200334

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 14,860 hours, 15,705 cycles
- System (JASC): 6100 · Propeller System
- Part: Seal
- Part number: P998012
- Condition: Malfunctioned
- Location: Nr 1 Prop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL ENGINE START WHEN CONDITION LEVERS SET TO MAX 1020. NR 1 PROP TOOK 56 SECONDS TO COME OFF 220 RPM; 70 SECONDS TO UN FEATHER.  FOR REFERENCE, NR 2 PROP CAME OFF 220 RPM IN 14 SECONDS AND UNFEATHERED AT 26 SECONDS. REMOVED AND REPLACED NR 1 PROPELLER PISTON SEAL IAW AMM 61-10-00-960-801 PARA 1 THROUGHT 5D. COMPLETED INSTALLATION OF PROPELLER PISTION SEAL IAW  AMM 61-10-00-960-801, PARA 5E. RETURNED TO SERVICE.
